Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had unprotected oral sex, frequently urinate, burning sensation. Sudden pain in lower back, lower abdomen. UTI ?

I am 23 years old heterosexual, male. Had unprotected oral sex performed on me from a woman. Couple of days later i had the urge to go constantly pee and when i did i felt i burning sensation. 5 days after my enconter with that lady, I went to the doctor to get an std test for Ghonorrhea and Clamydia (pee test) and both came back negative. Doctor prescribed me with some medicine ( phenazopyridine & ciprofloxacin ). Yesterday night, a day after I visited the doctor and began taking the antibiotics. I felt a sudden pain in my lower back and lower abdomen, the pain in my lower back has not seazed and my lower abdomen pain comes and goes. Is it possible the std test came back negative becuause it hadn t been that many days after the unprotected oral sex, or am I looking at a urinary tract infection? Thank you
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

It does look more like a urinary tract infection, although I wish the doctor would have suggested a urine culture examination.

The purpose of this particular test is to detect an infection and find the most suitable bacteria to treat your infection. Lower abdominal pain and lower back pain are all related to the same condition.

Please consume plenty of water, even cranberry juice is said to help to a certain extent.

Please visit a doctor and request for a urine culture. Blindly treating an infection without knowing susceptibility or resistance of an individual to a particular bacteria is like taking a shot in the dark.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor